# SDR UALA2013030401252

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR EXT SKIN, LOWER FWD AREA HAS A DENT AT 16 INCHES FROM FWD EDGE AND 14 INCHES FROM LOWER EDGE.  MCN 73217:44 27403  6862-23-1    MAJOR REPAIR ACCOMPLISHED.  FOUND GOUGE IN DENT.  DAMAGE OUT OF LIMITS.  TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER ON AFT CARGO DOOR EXT SKIN.
